Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What is leptos15 ?

about leptos15 i 10kg reduse but now i want not take kase band karoo Please type your query here. Since this query is directed to our panel of specialists and super-specialists, please mention your problem in as much detail as possible. Do not forget to highlight your Age, Gender, Medical History and Treatment History of the problem you are facing.
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Weight loss needs very much disciplined approach.You need to take care of 3 aspects ,first one is diet planning,2nd regular exercise.First 2 are very important and are essential component of any weight loss programme.Drugs like the one you are taking comes 3rd and are beneficiayl in some cases where some intial weight loss is needed to help patients.If you are not comfortable with the drug,you can simply stop taking it.
wishing you good health.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor